Actifed Actifed 30mg/1.25mg/5ml Syrup 100ml

€6.99

Code ACTIFEDSYP-100ML
Add to Basket
Product Info

Actifed Syrup contain two ingredients, Pseudoephedrine (30mg/5ml) and Triprolidine (1.25mg/5ml). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever.

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses
  • Clears catarrh
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO bottles per order.
Do not take with any other pseudoephedrine products.
How To Use

Children over 6 years: One 5ml spoonful every 4-6 hours up to 3 times in a day. Use only when simple measures have failed to provide relief. Do not use for more than 5 days.

Adults and children over 12 years: Two 5ml spoonfuls every 4-6hours up to 3 times in a day. Elderly patients should talk to their GP or pharmacist before tking Actifed. 

Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Active Ingredients

Each 5ml of Actifed Syrup contains Pseudoephedrine 30mg and Triprolidine 1.25mg.

Delivery Info

Delivery Timeframe - Updated 23/07/21 4pm

Deliveries in Republic Of Ireland and Northern Ireland

Orders are currently being dispatched within 1 working day after the order is placed. Once your order has been marked dispatched, delivery is expected to take place within 1-2 working days for addresses in Ireland.

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To UK

Deliveries to UK addresses are continuing as normal via Royal Mail Tracked 48 service in 3-5 working days

European Courier Delivery (DPD & UPS) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 4-6 working days..

International Deliveries

**Delayed delivery - please contact us directly for an estimated delivery time.

For more information on international delivery, please read our Delivery Information? page.

Store Reviews: Our Customers Love Us

Click to view complete product details

What Is Actifed Used For?
Actifed is normally used to relieve symptoms of cold and flu such as nasal congestion (blocked nose), runny nose, sneezing, catarrh and blocked sinuses.

Who Can Use Actifed Syrup?
Adults and children over 6 years of age.

How To Take Actifed Syrup

Children over 6 years: One 5ml spoonful every 4-6 hours up to 3 times in a day. Use only when simple measures have failed to provide relief. Do not use for more than 5 days.

Adults and children over 12 years: Two 5ml spoonfuls every 4-6hours up to 3 times in a day. Elderly patients should talk to their GP or pharmacist before tking Actifed. 

Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Do Not Take Actifed If...
If you have an overactive thyroid.
If you have glaucoma (increased pressure in the eye).
If you have prostate problems.
If you have high blood pressure or heart desease.
If you are taking or were taking in the last two weeks MAOIs for depression.
If you are taking any other drugs to tret asthma or congestion.

If any of these symptoms apply, talk to your doctor or pharmacist before taking Actifed Tablets.

It is also advisable to check with your doctor or pharmacist if you have liver or kidney problems, diabetes, epiliepsy a respiratory condition or if you are taking other medicines.

Pregnancy & Breastfeeding
It is recommended to avoid during pregnancy or breast feeding.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

 

 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty